# SDR COMA0060465

- Difficulty date: May 28, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 11,934 hours, 11,217 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895902
- Part serial: 832
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 11,070 hours, 10,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND 14 STAGE BLEED AIR LEAK WARNING.  REPLACED THE 14TH STAGE BLEED AIR SHUT OFF VALVE.
